MathSciNet Relay Station
MathSciNet bibliographic data
MR324162 (48 #2514) 34G05 (47H15)
Chow, Shui Nee; Schuur, J. D. Fundamental theory of contingent differential equations in Banach space. Trans. Amer. Math. Soc. 179 (1973), 133–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement